Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is there any side effect by using ayurvedic medicine for weight loss ?

i am breast feeding my 4 month baby.i gained a lot during my pregnancy ,after delivery i reduced 8 kgs and again i gained 10 kgs within 4 month .now i am 110 kgs ,before pregnancy i was 80 kgs my height is 5.3inches and i am 25 yrs old.i want reduce my weight as soon as possible .pls tel me some medicine to lose my weight .i want to reduce 4 to 5 kg per month .i just want ayurvedic medicine which dont have side effect.
Asked On : Mon, 25 Jul 2011
Answers:  3 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear SSK
The first thing in your case is to rule out any causative factor for weight gain. Get your thyroid profile done. To loose weight i usually recommend as first thing is balanced diet instead of fasting. To increase exercise is the ideal thing for long lasting results. A combination of diet chech exercise medicine and will to reduce weight gives best results.
In ayurveda at this stage of yours I recommend dashmoola arisht with medhohar guggul.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rekha's  Response
you need to visit your nearby physician to find out the cause of obesity,we cannot advise you medicines in this forum as you are lactating,you can have control over weight by low fat diet and exercise,yoga under an expert,
Answered: Tue, 26 Jul 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcaremagic Forum

Usualy women loose weight post delivery and during lactation. Gaining 10 kgs indicates that there is an underlying cause which could be dietary/ thyroid dysfunction etc.
Please under go Thyroid function test. Also have a control over you deit, or better have it planned by a dietitician.

ALso start doing acitivities like yog/ exercise or any other of your choice.

Sometimes stress or depression can also cause weight gain, so take appropriate measures to reduce stress.

Regarding medication, losing weight via medicines is not advisable , as you might be breast feeding your baby.

Still if you want to take , consult a qualified ayurveda or homeopathic physician, personally who can prescribe.

All the best.


For further enq-
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor